Research Article
Existence of Multiple Positive Solutions for p-Laplacian Fractional Order Boundary Value Problems
- Andhra University
- MVGRCollege of Engineering.
* Corresponding author
Abstract
This paper deals with the existence of at least one and multiple positive solutions for p-Laplacian fractional order two-point boundary value problems, by applying Krasnosel'skii and five functionals fixed point theorems.
How to Cite
K. R. Prasad, B. M. B. Krushna, Existence of Multiple Positive Solutions for p-Laplacian Fractional Order Boundary Value Problems, Int. J. Anal. Appl. 6 (2014), 63–81.
BibTeX
@article{Prasad2014,
author = {Prasad, K. R. and Krushna, B. M. B.},
title = {Existence of Multiple Positive Solutions for p-Laplacian Fractional Order Boundary Value Problems},
journal = {Int. J. Anal. Appl.},
volume = {6},
year = {2014},
pages = {63--81},
doi = {}
}References
- [1] R. P. Agarwal, D. O'Regan and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999.
- [2] D. R. Anderson and J. M. Davis, Multiple positive solutions and eigenvalues for third order right focal boundary value problems, J. Math. Anal. Appl., 267(2002), 135-157.
- [3] R. I. Avery, A generalization of the Leggett-Williams fixed point theorem, Math. Sci. Res. Hot-line, 3(1999), 9-14.
- [4] R. I. Avery, J. Henderson, Existence of three positive pseudo-symmetric solutions for a onedimensional p-Laplacian, J. Math. Anal. Appl., 277(2003), 395-404.
- [5] C. Bai, Existence of positive solutions for boundary value problems of fractional functional differential equations, Electronic Journal of Qualitative Theory of Differential Equations, 30(2010), 1-14.
- [6] Z. Bai and H. L ¨u, Positive solutions for boundary value problem of nonlinear fractional differential equation, J. Math. Anal. Appl., 311(2005), 495-505.
- [7] G. Chai, Positive solutions for boundary value problem of fractional differential equation with p-Laplacian operator, Boundary Value Problems, 2012(2012), 1-18.
- [8] T. Chen and W. Liu, An anti-periodic boundary value problem for the fractional differential equation with a p-Laplacian operator, Appl. Math. Lett., 25(2012), 1671-1675.
- [9] J. M. Davis, J. Henderson, K. R. Prasad and W. Yin, Eigenvalue intervals for non-linear right focal problems, Appl. Anal., 74(2000), 215-231.
- [10] R. Dehghani and K. Ghanbari, Triple positive solutions for boundary value problem of a nonlinear fractional differential equation, Bulletin of the Iranian Mathematical Society, 33(2007), 1-14.
- [11] L. H. Erbe and H. Wang, On the existence of positive solutions of ordinary differential equations, Proc. Amer. Math. Soc., 120(1994), 743-748.
- [12] D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Acadamic Press, San Diego, 1988.
- [13] A. A. Kilbas, H. M. Srivasthava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, Vol. 204, Elsevier Science, Amsterdam, 2006.
- [14] L. Kong and J. Wang, Multiple positive solutions for the one-dimensional p-Laplacian, Nonlinear Analysis, 42(2000), 1327-1333.
- [15] M. A. Krasnosel'skii, Positive Solutions of Operator Equations, Noordhoff, Groningen, 1964.
- [16] R. W. Leggett and L. R. Williams, Multiple positive fixed points of nonlinear operator on order Banach spaces, Indiana Univer. Math. J., 28(1979), 673-688.
- [17] D. O'Regan, Some general existence principles and results for (φ(y 0 ))0 = qf(t, y, y0 ), 0 < t < 1, SIAM J. Math. Appl., 24(1993), 648-668.
- [18] I. Podulbny, Fractional Diffrential Equations, Academic Press, San Diego, 1999.
- [19] K. R. Prasad and P. Murali, Eigenvalue intervals of two-point boundary value problems for general n th order differential equations, Nonlinear Studies, Vol. 18, No.2(2011), 167-176.
- [20] K. R. Prasad and B. M. B. Krushna, Multiple positive solutions for a coupled system of Riemann-Liouville fractional order two-point boundary value problems, Nonlinear Studies, Vol.20, No.4(2013), 501-511.
- [21] K. R. Prasad, B. M. B. Krushna and N. Sreedhar, Eigenvalues for iterative systems of (n, p)- type fractional order boundary value problems, International Journal of Analysis and Applications, Vol. 5, No. 2(2014), 136-146.
- [22] K. R. Prasad and B. M. B. Krushna, Eigenvalues for iterative systems of Sturm-Liouville fractional order two-point boundary value problems, Fract. Calc. Appl. Anal., Vol. 17, No.3(2014), 638-653, DOI: 10.2478/s13540-014-0190-4.
- [23] C. Yang and J. Yan, Positive solutions for third-order Sturm-Liouville boundary value problems with p-Laplacian, Comput. Math. Appl., 59(2010), 2059-2066.